MathSciNet Relay Station
MathSciNet bibliographic data
MR547605 (80h:54027) 54D20 (54F05)
van Douwen, Eric K.; Pfeffer, Washek F. Some properties of the Sorgenfrey line and related spaces. Pacific J. Math. 81 (1979), no. 2, 371–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement